MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG BURN; DRESSING, WOUND, DRUG

CONVATEC LTD AQUACEL AG BURN; DRESSING, WOUND, DRUG
Model Number 403786
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 3 of 4.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1000317571, third party manufacturing site: 3007648359.
 
Event or Problem Description
The product specialist, reporting on behalf of known hospital, noted that upon opening the box, the customer discovered that four pieces had incomplete seals.This caused the items to be exposed to outside air, rendering them unsterilized.Out of the five pieces in the box, only one piece remained completely sealed.The edges of the package envelope were still straight and evenly aligned, indicating no hand cutting by the customer.Additionally, the size of the envelope was consistent with that of a completely intact one.This was the second time the customer detected a similar issue from the same batch but a different box.The photographs are also available depicting the issue.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: investigation findings: root cause: human error ¿ sealing process not correctly followed during packing.¿ staff involved: two operators (no longer with the company), so no retraining applied.¿ supplier impact: not involved.¿ scope: no further batches or items deemed affected.Actions & resolution: ¿ affected pouches were quarantined and segregated.¿ no rework or concession issued ¿ items were rejected.¿ preventative step included a prior email reminder to supervisors in march, advising operators to pay closer attention.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG BURN
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire, CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22179170
Report Number1000317571-2025-00057
Device Sequence Number12902163
Product Code FRO
UDI-Device Identifier00768455124121
UDI-Public00768455124121
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K090254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number403786
Device Lot NumberWO034144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown